# SDR HEEA968315

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5019G
- Make and model: Bell 206L-1
- Aircraft serial: 45247
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 206063656001
- Condition: Fluctuates
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUCTUATES THROUGHOUT RANGE.
